# SDR SIMA200327910

- Difficulty date: October 3, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED BELOW SRM LIMITS.  REMOVED EXISTING SERVICE DOOR SILL AND INSTALLED NEW SERVICE DOOR SILL IAW EMB 145 SRM, SRM 145/1142 REV 22, CHAPTERS 51-20-03, 51-40-02 AND 51-40-06.  (M)
